# SDR ASOA201706041644

- Difficulty date: June 4, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 RT FS 280 - FS 333 CORRODED. REMOVED AND INSTALLED NEW SERVICEABLE STRINGER 26 RT FS 280- FS 333 PER SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01,51-40-11-001-001-A01 AND DAW SH670-31634.  THIS IS A MAJOR REPAIR.
